MathSciNet Relay Station
MathSciNet bibliographic data
MR783514 60J65 (65R10)
Louchard, G. The Brownian excursion area: a numerical analysis. Comput. Math. Appl. 10 (1984), no. 6, 413–417 (1985).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement